| Model Number |
1554-01-105 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Necrosis (1971); Pain (1994); Anxiety (2328); Discomfort (2330); Injury (2348); Deformity/ Disfigurement (2360); Limited Mobility Of The Implanted Joint (2671); Test Result (2695); No Code Available (3191)
| Date of Event |
02/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Pinnacle litigation records received.Litigation alleges that the patient experienced severe pain and discomfort, suffering, injury, emotional distress, disability, disfigurement, partial or complete loss of mobility and loss of range of motion.Doi: (b)(6) 2008; dor: (b)(6) 2018; left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.